# SDR DALA2019062433762

- Difficulty date: June 23, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 75,628 hours, 56,237 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley & Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAXI IN FUEL SMELL THROUGH GASPERS IN FWD GALLEY AND COCKPIT. APU RUNNING. T/S PER AMDS W.C. 2120-2367 - NO CONTAMINATION OF FLUIDS FOUND. PERFORMED FULL DUCT BURNOUT PER AMDS W.C. 7100-2619 - NO ODORS DETECTED - ALL PANELS CLOSED. ALL NO GO ODI PREVENTION REQUIREMENTS C/W FOR ATA 2172. (LP4628112)
